National Taiwan Ocean University Institutional Repository:Item 987654321/50011
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28595/40626
Visitors : 4205459      Online Users : 60
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item:

Title: Newton linearization of the incompressible Navier–Stokes equations
Authors: W. H. Sheu
R. K. Lin
Contributors: 國立臺灣海洋大學:輪機工程學系
Date: 2004-01
Issue Date: 2018-09-07T03:16:07Z
Publisher: International Journal for Numerical Methods in Fluids
Abstract: Abstract: The present study aims to accelerate the convergence to incompressible Navier–Stokes solution. For the sake of computational efficiency, Newton linearization of equations is invoked on non-staggered grids to shorten the sequence to the final solution of the non-linear differential system of equations. For the sake of accuracy, the resulting convection–diffusion–reaction finite-difference equation is solved line-by-line using the proposed nodally exact one-dimensional scheme. The matrix size is reduced and, at the same time, the CPU time is considerably saved due to the decrease of stencil points. The effectiveness of the implemented Newton linearization is demonstrated through computational exercises. Copyright © 2004 John Wiley & Sons, Ltd.
Relation: 44(3) pp.297-312
Appears in Collections:[Department of Marine Engineering] Periodical Articles

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback